# SDR DALA2022061704262

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 RH CABIN SEAT TRACK AT RBL 88 UNDER RH FWD LAV FOUND CORROSION. CORRECTIVE ACTION: THE CORROED SEAT TRACK REMOVED AND REPLACED AS PER B767-300 SRM 51-40 (2281613)
